# SDR AALA202103259002

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 86,405 hours, 10,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY CAUTION ON DESCENT, NO SMOKE RIGHT AFT LAVATORY. PERFORMED FAULT ISOLATION MANUAL 26-14-00 NO FAULTS NOTED AT THIS TIME.
